# SDR AU970158

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 574572
- Condition: Broken
- Location: Recip Eng
- Component: Cont, IO520F
- Stage of operation: CL
- Nature of condition: E, K, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO5 CYLINDER CONNECTING ROD BIG END BEARING FAILED DUE TO LACK OF LUBRICATION/COOLING CAUSED BY LOSS OF OIL OVERBOARD - LOSS OF OIL WAS THROUGH A WORN AND HOLED EXHAUST PUSHROD TUBE CAUSED BY A BENT PUSHROD,  DUE TO STICKING VALVE - CONNECTING ROD BROKEN - CRANKCASE HOLED
